Publication
Title
A fuzzy shema theorem
Author
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 1998
ISSN
0165-0114
Volume/pages
94(1998), p. 93-99
ISI
000071973300007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.05.2017
To cite this reference